1: Dtsch Med Wochenschr. 2012 Jun;137(23):1248-50. doi: 10.1055/s-0032-1305038. Epub 2012 May 29.
Drohendes Leberversagen nach Chemoimmuntherapie-induzierter Reaktivierung einer Hepatitis B - erfolgreiche Therapie mit Entecavir. Lock G., Helmich F., Bertram M. Klinik fur Innere Medizin, Albertinenkrankenhaus Hamburg. firstname.lastname@example.org HISTORY AND CLINICAL FINDINGS: An 83-year old woman had been treated with bendamustin and rituximab for prolymphocytic leukemia. Two weeks after cycle 6 of chemotherapy, signs and symptoms of a severe hepatitis occurred. INVESTIGATIONS: Highly elevated values for AST (1353 U/l) and bilirubin (27.8 mg/dl), impaired coagulation parameters (INR 1,68) and the detection of ascites led to the diagnosis of an impending liver failure induced by reactivation of a hitherto unknown hepatitis B (HBs antigen pos., HBe antigen pos., anti HBc IgG pos., HBV DNA 1,65 Mio copies/ml).Treatment and course: After an immediately started treatment with entecavir (0.5 mg/d po), symptoms and laboratory parameters rapidly improved. 4 months later liver chemistry was completely normal and HBV DNA was negative. After 8 months, a seroconversion to anti HBs was noted. CONCLUSION: In single cases, life threatening complications of chemotherapy induced reactivation of hepatitis B may be successfully treated by potent and stabile nucleosidanalogs.